홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
Title:    Author:   
  $C^1$-stably expansive sets for flows
Pages 167-172, Keonhee Lee, Le Huy Tien
  
  Entropy dimension and variational principle
Pages 163-165, Young-Ho Ahn, Dou Dou, Kyewon Koh Park
  
  Measurable and topological entropy dimensions
Pages 159-162, Kyewon Koh Park
  
  Recurrence times and large deviations
Pages 131-157, Yong Moo Chung
  
  Entropy and measure degeneracy for flows
Pages 121-130, Wenxiang Sun, Edson Vargas
  
  Diffeomorphisms with Limit Shadowing property
Pages 111-119, Taeyoung Choi
  
  Recurrence properties of interval exchange maps
Pages 105-109, Dong Han Kim
  
  Model sets in terms of two associated dynamical systems
Pages 101-103, Jeong-Yup Lee
  
  Shadowing in set-valued systems
Pages 95--100, Sergei Yu. Pilyugin
  
  $C^1$-stably shadowable chain components are hyperbolic
Pages 87--94, Xiao Wen, Shaobo Gan, Lan Wen
  
  Continuity of chain recurrent sets for flows
Pages 83--86, Jong-Suh Park, Se-Hyun Ku
  
  Hyperbolicity of $C^1$-stably shadowing homoclinic classes
Pages 79-82, Khosro Tajbakhsh, Keonhee Lee
  
  $C^1$-stably weak shadowing chain components are partially hyperbolic
Pages 71--78, Kazuhiro Sakai
  
  Some dynamical properties of the transversely holomorphic flows on closed $3$-manifolds
Pages 65--69, Jaeyoo Choy, Hahng-Yun Chu
  
  On some useful conditions for hyperbolicity
Pages 57--64, Marcin Mazur
  
  Various Shadowings in Multidimensional Dynamical Systems
Pages 49--55, Myung Hyun Cho, Junhui Kim , Keonhee Lee
  
  Shadowing in flows: influence of reparametrizations
Pages 45--48, Sergei Yu. Pilyugin
  
  Hyperbolicity of $C^1$-stably expansive homoclinic classes
Pages 37-43, Keonhee Lee, Manseob Lee
  
  Lyapunov stable classes and residual attractors
Pages 33-36, C. Bonatti, S. Gan, M. Li , D. Yang
  
  Almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay
Pages 27--32, Sung Kyu Choi , Namjip Koo
  
  CHAOS, SHADOWING AND HOMOCLINIC ORBITS
Pages 1-26, KEN PALMER